# SDR AALA2009031200002

- Difficulty date: March 12, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 55,525 hours, 28,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Left & Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - INFLIGHT FAT-DFW.  CREW REPORTED A RIGHT HYDRAULIC SYSTEM LOSS.  EMERGENCY DECLARED, LANDED OKC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AIRCRAFT FOR POSSIBLE LEAKS, NO INDICATION OF LEAK.  BLED AIR FROM LEFT AND RIGHT RESERVOIRS AND SERVICED LEFT AND RIGHT HYDRAULICS.  SYSTEM GROUND CHECK NORMAL OPERATION.
